Headache body ache and fatigue. What can I take?

It depends. There are many cause for the symptoms you describe. The treatment depends on what the cause is. If it is a virus "going around" consider Acetaminophen or aspirin. Also hydrate and if the symptoms do not remit in what would be considered reasonable or typical time period, consider medical evaluation. If you just started a new medication it could be due to it. Fatigue due to non restorative sleep?
Basic Treatment. 1-aspirin + 1-tylenol is very effective. Also stay hydrated with 8-10 glasses of water each day.

Related Questions

I am having headaches body aches fatigue neck pain stomach pain and sweats with my 50mg Zoloft (sertraline) shld I take it @ nite vs day? Took first dose this am

Try night. I think most often Doctors recommend taking Zoloft (sertraline) in the morning, but if it is causing you difficulties, you may want to try taking it at bedtime and perhaps you will sleep through most/all the side effects and will be better able to tolerate the medicine. Read more...
Reduce starting dose. This may not necessarily be a side effect of the Zoloft (sertraline)--you may be coming down with a viral illness that is causing the symptoms. Assuming that this IS a series of Zoloft (sertraline) side effects, (entirely possible), I'd try cutting the dose in half for a few days, then increasing the dose if you encounter no problems at the lower dose. Read more...

I have been getting sick every 2-3 weeks, this is my third time. It starts off with a headache, then I get body aches, chills, fatigue, why?

See a doctor. Make a list of each and every one of your symptoms and the sequence and timing in which they occurred. The next time you become ill take this with you to your family doctor and let them examine and test you. There is no way to do this over the internet. Public answers on healthtap aren't intended for individual treatment, prescription or diagnosis. Read more...

I'm slowly weaning off celexa, (citalopram) how long will I be experiencing the withdrawl symptoms for? Fatigue, body aches, headaches, buzzing in head etc..

Why withdrawing? If you are doing it slowly and appropriately you should not be having withdrawal symptoms! that is the point of weaning. The higher the dose you are taking, the longer it will take to wean--two to four weeks should be adequate for most cases. It also depends on what else you are taking. Consult your doc before doing this--should not be stopping med w/o your doc knowing. Good luck... Read more...
Mental Disorder. Depending on how long you are in that medication your body tend to adjust with out the rx, i would say few weeks. Pls ask your psychiatrist. Thanks. Read more...

Is typhoid early sign of hiv? Is headache, body ache and tiredness is normal in and after typhoid?

Sure. To my knowlege, typhoid fever is not associated with HIV in any way. Headache, general aching, and fatigue are symptoms with almost all human illnesses, especially those that cause fever. If you have typhoid, that's probablythe reason for such symptoms, and I see no reason to worry about HIV. Read more...